# SDR MASA2011091363675

- Difficulty date: September 12, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 22,954 hours, 16,040 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT W/S CRACKED.  R2 WINDSHIELD, PRESS CHKS GOOD.
